# SDR 9522089608

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 445-454
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE LEFT WING REAR SPAR UPPER 'T' CAP XRS 445 TO 454. REPAIRED 'T' CAP (P/N 5911300-1), PER EA 99-102931.
